# SDR SWAA2013051716151

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 54,912 hours, 44,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C35772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CHANNEL CRACKED AT STA 907, STR 4L.  R & R CHANNEL IAW SRM AND DWG.
